MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII CR DEEP FLEX ISRT S3-4 9M; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

SMITH & NEPHEW, INC. GII CR DEEP FLEX ISRT S3-4 9M; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Catalog Number 71421536
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Injury (2348); Joint Dislocation (2374)
Date of Event 06/22/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the total knee insert revised due to knee instability.
 
Additional Manufacturer Narrative
Please review attached for investigation results.(b)(4).

Brand Name
GII CR DEEP FLEX ISRT S3-4 9M
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6721522
Report Number1020279-2017-00535
Device Sequence Number13505549
Product Code JWH
UDI-Device Identifier03596010512444
UDI-Public03596010512444
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K041825
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/05/2025
Device Catalogue Number71421536
Device Lot Number15JM04850
Initial Date Received by Manufacturer 06/22/2017
Supplement Date Received by Manufacturer06/22/2017
Initial Report FDA Received Date07/18/2017
Supplement Report FDA Received Date10/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;